Alert archive / North Dakota / Tornado Warnings in 2008
Tornado Warning 38, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jul 28, 2008, 8:42 PM CDT for Burleigh County, McLean County, Oliver County, North Dakota. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2008, 8:42 PM CDT (01:42 UTC)
- Expired
- Jul 28, 2008, 9:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Burleigh County, ND, McLean County, ND, Oliver County, ND
The radar
The Bismarck radar (KBIS), 54 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 8:58 PM CDT | FUNNEL CLOUD | 4 S Sanger, ND | |
| Jul 28, 9:25 PM CDT | HAIL 0.5 | Hensler, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 28, 7:34 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 1.7 hours before the alert went out and 330 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4093 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 4.8
- Supercell composite
- 26.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KBIS 290142
TORBIS
NDC015-055-065-290245-
/O.NEW.KBIS.TO.W.0038.080729T0142Z-080729T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
842 PM CDT MON JUL 28 2008
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTH CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EASTERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 945 PM CDT
* AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SANGER...OR
28 MILES NORTHWEST OF BISMARCK...MOVING SOUTHEAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
PRICE AND 9 MILES SOUTHWEST OF WILTON BY 855 PM CDT...
BALDWIN BY 910 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4699 10106 4722 10136 4724 10135 4725 10126
4727 10126 4730 10132 4733 10130 4733 10115
4714 10052 4699 10081
TIME...MOT...LOC 0142Z 309DEG 30KT 4714 10105
$$
HEINERT4 follow-up statements
000
WWUS53 KBIS 290152
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
852 PM CDT MON JUL 28 2008
NDC015-055-065-290245-
/O.CON.KBIS.TO.W.0038.000000T0000Z-080729T0245Z/
MCLEAN ND-BURLEIGH ND-OLIVER ND-
851 PM CDT MON JUL 28 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR EASTERN
OLIVER...WEST CENTRAL BURLEIGH AND EXTREME SOUTHEASTERN MCLEAN
COUNTIES...
AT 847 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADIC THUNDERSTORM WAS LOCATED NEAR SANGER...OR 26 MILES
NORTHWEST OF BISMARCK...MOVING SOUTHEAST AT 27 MPH.
THE TORNADO WILL BE NEAR...
PRICE BY 900 PM CDT...
8 MILES SOUTHWEST OF WILTON BY 905 PM CDT...
BALDWIN BY 920 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL TO TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4717 10126 4725 10125 4729 10108 4721 10081
4721 10076 4716 10062 4716 10056 4714 10053
4699 10081 4699 10106
TIME...MOT...LOC 0151Z 310DEG 23KT 4713 10099
$$
HEINERT000
WWUS53 KBIS 290202
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
902 PM CDT MON JUL 28 2008
NDC015-055-065-290245-
/O.CON.KBIS.TO.W.0038.000000T0000Z-080729T0245Z/
MCLEAN ND-BURLEIGH ND-OLIVER ND-
901 PM CDT MON JUL 28 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR EAST
CENTRAL OLIVER...WEST CENTRAL BURLEIGH AND EXTREME SOUTHEASTERN
MCLEAN COUNTIES...
AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADIC THUNDERSTORM WAS LOCATED NEAR PRICE...OR 24 MILES NORTH OF
BISMARCK...MOVING SOUTHEAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
WILTON BY 910 PM CDT...
BALDWIN BY 920 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL TO TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A DISTINCT FUNNEL CLOUD WAS SPOTTED 4 MILES SOUTH OF SANGER AT 900
PM CDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4703 10097 4712 10111 4723 10101 4721 10076
4716 10062 4716 10056 4714 10053 4699 10081
TIME...MOT...LOC 0201Z 297DEG 26KT 4712 10089
$$
HEINERT000
WWUS53 KBIS 290208
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
908 PM CDT MON JUL 28 2008
NDC055-290217-
/O.CAN.KBIS.TO.W.0038.000000T0000Z-080729T0245Z/
MCLEAN ND-
907 PM CDT MON JUL 28 2008
...THE TORNADO WARNING FOR EXTREME SOUTHEASTERN MCLEAN COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4703 10097 4707 10101 4717 10092 4717 10088
4716 10088 4716 10076 4717 10075 4712 10060
4699 10081
TIME...MOT...LOC 0207Z 300DEG 23KT 4708 10083
$$
NDC015-065-290245-
/O.CON.KBIS.TO.W.0038.000000T0000Z-080729T0245Z/
BURLEIGH ND-OLIVER ND-
907 PM CDT MON JUL 28 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR EAST
CENTRAL OLIVER AND WEST CENTRAL BURLEIGH COUNTIES...
AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR PRICE...OR 19
MILES NORTH OF BISMARCK...MOVING SOUTHEAST AT 26 MPH.
THE TORNADO WILL BE NEAR...
PRICE NOW...
BALDWIN AROUND 912 PM CDT...
RURAL WESTERN BURLEIGH COUNTY AT 920 PM CDT
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4703 10097 4707 10101 4717 10092 4717 10088
4716 10088 4716 10076 4717 10075 4712 10060
4699 10081
TIME...MOT...LOC 0207Z 300DEG 23KT 4708 10083
$$
HEINERT000
WWUS53 KBIS 290240
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
940 PM CDT MON JUL 28 2008
NDC015-065-290249-
/O.EXP.KBIS.TO.W.0038.000000T0000Z-080729T0245Z/
BURLEIGH ND-OLIVER ND-
939 PM CDT MON JUL 28 2008
...THE TORNADO WARNING FOR EAST CENTRAL OLIVER AND WEST CENTRAL
BURLEIGH COUNTIES WILL EXPIRE AT 945 PM CDT...
A TORNADO WARNING FOR CENTRAL BURLEIGH COUNTY REMAINS IN EFFECT
UNTIL 945 PM CDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4703 10097 4707 10101 4717 10092 4717 10088
4716 10088 4716 10076 4717 10075 4712 10060
4699 10081
TIME...MOT...LOC 0239Z 300DEG 23KT 4698 10057
$$
HEINERTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 28, 3:50 PM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, Jul 28, 3:50 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 350 PM CDT MON JUL 28 2008 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT CONVECTIVE POTENTIAL A BIT UNCERTAIN THIS EVENING AS EARLY MORNING MCS TRACKED ACROSS THE WEST AND NORTH. IT APPEARS THE SOUTHWEST SHOULD BE ABLE TO BE TAPPED FOR DEEP SURFACED BASED CONVECTION THIS EVENING AND TRACK EAST SOUTHEAST ACROSS SOUTHERN NORTH DAKOTA. THIS WILL BE THE FOCUS FOR THE CURRENT FORECAST. PLACED THE SEVERE WEATHER THREAT ACROSS SOUTHERN NORTH DAKOTA FOR THE EVENING AND TAPERED THE THUNDERSTORMS CHANCES DOWN AFTER MIDNIGHT. ON TUESDAY I DOWNPLAYED THE PRECIP CHANCES AS BUILDING H5 RIDGE SHUTS DOWN CONVECTIVE POTENTIAL BUT KEEPS TEMPS WARM TUESDAY AND WEDNESDAY. NEXT CHC FOR PRECIP WILL BE WEDNESDAY AND THURSDAY AS SHORTWAVE TROUGH FLATTENS RIDGE. .LONG TERM...FRIDAY THROUGH MONDAY... PERSISTENT ACTIVE WEATHER PATTERN THROUGH THE EXTENDED PERIOD DEPICTED BY BOTH THE GFS AND ECMWF. THUS WE HAVE OFF AND ON CHANCES FOR THUNDER WITH NEAR TO SLIGHTLY ABOVE SEASONAL TEMPERATURES. WARMEST TEMPS WILL BE FRIDAY AND SATURDAY...WITH COOLER TEMPS SUNDAY AND MONDAY. && .AVIATION... A TROUGH OF LOW PRESSURE AND AN UPPER LEVEL SHORT WAVE WILL CONTINUE TO SLIDE EAST ACROSS THE LOCAL REGION TODAY AND THIS EVENING...AND WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT OVER THE NEXT SEVERAL HOURS. THERE IS UNCERTAINTY OF THE EXACT PLACEMENT OF ANY STORMS THAT DO DEVELOP DUE TO EARLIER MORNING CONVECTION AND A WEAK CAPPING LAYER IN PLACE. ATTM THE BEST AREA FOR SURFACE BASED STORMS LOOKS TO BE ACROSS SOUTHWEST ND...THEN EXPANDING INTO LARGER AERIAL COVERAGE LATER THIS EVENING. VERY POSSIBLE THAT ONLY A FEW ISOLATED STORMS WILL DEVELOP AS WELL. OVERALL WILL HAVE VFR FLYING CONDITIONS REST OF THIS AFTERNOON AND EVENING WITH ISOLATED AND SHORT LIVED MVFR-IFR CIGS AND VIS IN ANY HEAVIER TSRA. NUMERICAL GUIDANCE ALSO INDICATES AREAS OF FOG DEVELOPING AFTER MIDNIGHT TONIGHT OVER CENTRAL ND (MOT...JMS AND BIS TAF SITES.) && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && WAA/NH
Hazardous weather outlook, Jul 28, 4:20 AM CDT, 16 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 420 AM CDT MON JUL 28 2008 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-290930- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 420 AM CDT MON JUL 28 2008 /320 AM MDT MON JUL 28 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND WEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A SURFACE LOW PRESSURE TROUGH AND COLD FRONT WILL MAKE THEIR WAY ACROSS THE STATE TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS THROUGH THE PERIOD. THE AIRMASS IS POTENTIALLY UNSTABLE WITH HIGH CAPES AND HIGH PRECIPITABLE WATER. SEVERE THUNDERSTORMS ARE LIKELY ALONG WITH HEAVY RAIN. IN ADDITION...A STATIONARY FRONT IN NEBRASKA WILL MOVE NORTH INTO NORTHEAST SOUTH DAKOTA THIS AFTERNOON AS A WARM FRONT. DEPENDING ON WHERE IT IS LOCATED THIS AFTERNOON...THERE IS POTENTIAL FOR TRAIN THUNDERSTORMS AND HEAVY RAIN NORTH OF THE FRONT. IN ADDITION INCREASED SHEAR NORTH OF THE WARM FRONT INCREASES THE POTENTIAL FOR TORNADIC ACTIVITY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AS YET ANOTHER LOW PRESSURE SYSTEM MOVES ACROSS THE REGION. THUNDERSTORMS ARE ALSO POSSIBLE ON THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jul 28, 7:39 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
739 PM CDT MON JUL 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 10 N ZAP 47.43N 101.92W
07/28/2008 E1.00 INCH MERCER ND TRAINED SPOTTER
LASTED ABOUT 2 MINUTES
&&
NHEINERTLocal storm report, Jul 28, 8:10 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
810 PM CDT MON JUL 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL STANTON 47.32N 101.38W
07/28/2008 E2.00 INCH MERCER ND TRAINED SPOTTER
STILL HAILING.
&&
NHEINERTLocal storm report, Jul 28, 8:17 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
817 PM CDT MON JUL 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 9 NE HAZEN 47.39N 101.49W
07/28/2008 E0.25 INCH MERCER ND TRAINED SPOTTER
LASTED 5 MINUTES
&&
PAYDLocal storm report, Jul 28, 8:18 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
818 PM CDT MON JUL 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL STANTON 47.32N 101.38W
07/28/2008 E2.00 INCH MERCER ND TRAINED SPOTTER
&&
PAYDLocal storm report, Jul 28, 8:20 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
820 PM CDT MON JUL 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL STANTON 47.32N 101.38W
07/28/2008 E2.00 INCH MERCER ND TRAINED SPOTTER
&&
PAYDLocal storm report, Jul 28, 8:28 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
828 PM CDT MON JUL 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 7 N STANTON 47.42N 101.38W
07/28/2008 E0.88 INCH MCLEAN ND TRAINED SPOTTER
LASTED 10 MINUTES
&&
PAYDThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:10 PM CDT | Severe Thunderstorm Warning | BIS | Mercer | 65 min |
| Jul 28, 7:14 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 61 min |
| Jul 28, 7:39 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 51 min |
| Jul 28, 7:51 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 54 min |
| Jul 28, 7:56 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 49 min |
| Jul 28, 7:58 PM CDT | Tornado Warning | BIS | Emmons, Kidder, Logan | 32 min |
| Jul 28, 8:26 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 49 min |
| Jul 28, 8:33 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 12 min |
| Jul 28, 8:41 PM CDT | Areal Flood Advisory | BIS | Logan | 3 hr |
| Jul 28, 9:08 PM CDT | Tornado Warning | BIS | Logan | 37 min |
| Jul 28, 9:13 PM CDT | Severe Thunderstorm Warning | BIS | Logan, McIntosh | 47 min |
| Jul 28, 9:16 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Oliver | 59 min |
| Jul 28, 9:17 PM CDT | Tornado Warning | BIS | Burleigh | 28 min |
| Jul 28, 9:28 PM CDT | Tornado Warning | BIS | Logan, McIntosh | 32 min |
| Jul 28, 9:46 PM CDT | Tornado Warning | BIS | Burleigh | 29 min |
| Jul 28, 9:48 PM CDT | Tornado Warning | BIS | Logan, McIntosh | 27 min |
| Jul 28, 9:54 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 51 min |
| Jul 28, 10:07 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 40 min |
| Jul 28, 10:13 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan | 15 min |
| Jul 28, 10:40 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, McIntosh | 65 min |
| Jul 28, 10:42 PM CDT | Severe Thunderstorm Warning | BIS | Rolette | 53 min |
| Jul 28, 10:42 PM CDT | Tornado Warning | BIS | Dickey, McIntosh | 33 min |
Nearby
Tornado Warnings in North Dakota, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.